Communications in Mathematical Physics

Large deviations for stationary Gaussian processes

M. D. Donsker and S. R. S. Varadhan

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 97, Number 1-2 (1985), 187-210.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941986

Mathematical Reviews number (MathSciNet)
MR0782966

Zentralblatt MATH identifier
0646.60030

Subjects
Primary: 60G15: Gaussian processes
Secondary: 60F10: Large deviations

Citation

Donsker, M. D.; Varadhan, S. R. S. Large deviations for stationary Gaussian processes. Comm. Math. Phys. 97 (1985), no. 1-2, 187--210. https://projecteuclid.org/euclid.cmp/1103941986.


Export citation